I am a Dunham Jackson assistant professor (postdoc) in the School of Mathematics at University of Minnesota. I graduated from Indiana University in 2018.

Research interests Publications/Preprints
  1. (With M. Damron and J. Hanson) Universality of the time constant for 2D critical first-passage percolation. [arXiv]

  2. (With W.-K. Chen) Order of fluctuations of the free energy in the SK model at critical temperature. ALEA Latin American Journal of Probability and Mathematical Statistics. Volume XVI (2019), 809-816. [arXiv, Journal]

  3. (With M. Damron and J. Hanson) The size of the boundary in first-passage percolation. Annals of Applied Probability. Volume 28, Number 5 (2018), 3184-3214. [arXiv, Journal]

  4. (With M. Damron and X. Wang) Asymptotics for 2D critical first passage percolation. Annals of Probability. Volume 45, Number 5 (2017), 2941-2970. [arXiv, Journal]

This poster briefly explains my work on two dimensional critical first-passage percolation (1 and 4 above).

In Spring 2018, I organized a graduate student seminar on random matrix theory. Click here for the notes.

Random Growth Models by Michael Damron, Firas Rassoul-Agha, and Timo Seppäläinen
CUHK math students' blog